# SDR ASAA2014080708787

- Difficulty date: August 7, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 8,710 hours, 2,598 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER PUSH, ACFT GROUNDED.  SYSTEM RESTORED AFTER QRH PROCEDURE.
